# SDR AALA202201141281

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737*
- Aircraft serial: 31273
- Aircraft time: 11,959 hours, 4,924 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR NOT SLIDING OPEN PROPERLY. RESEATED DOOR ROLLER ON DOOR TRACK PER CMM 25-40-64
